Stochastic Games with 2 Non-Absorbing States

Authors: 
Eilon Solan
Abstract: 

In the present paper we consider recursive games that satisfy an absorbing property defined by Vieille. We give two sufficient conditions for existence of an equilibrium payoff in such a game, and prove that if the game has at most two non- absorbing states, then at least one of the conditions is satisfied. Using a reduction of Vieille, we conclude that every stochastic game which has at most two non-absorbing states has an equilibrium payoff.

Date: 
December, 1997
Published in: 
Israel Journal of Mathematics 119 (2000), 29-54.
Number: 
160